Sunday, July 6, 2008


I have been on estrogen patches for a little over a week now and I have always had some irritation wherever I place the patches. Today, however, was a new kind of irritation. I have actually developed little blisters...they itch and hurt all at the same time. It is so not fun! I have a call into my nurse to see if I can do another form of estrogen. If this is what is best, I will tough it out, but if there is something that is just as effective, I am all for it! Here are some pics of my lovely tummy after removing the patches. (don't mind my bloatedness!)

This one is from later in the day...the blisters are the tiny little darker areas...the rest of the red area is like a little raised itchy welt.
Fun, huh?! I have 3 new ones on until I hear from the nurse...hopefully this was an isolated incident!

1 comment:

Aimee said...

Lisa - I'm so sorry! You're so tough, hang in there girl!!!! I don't know why this road has had to be so long and hard for you. I sure wish I could help to make it better. I know there's nothing I can say to make it easier. But I want you to know, I'm thinking of you and saying extra prayers for your BFP!!!!!!